MAUDE Adverse Event Report: BUFFALO FILTER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

BUFFALO FILTER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number CVPLP2000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, smoke evacuation pencil covered tip separated, so the covered tip became loose on the metal blade and a potential retained object.All piece or part that fell into patient's cavity was fully retrieved.There was no patient injury.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
BUFFALO FILTER
dong xing industrial area
heng li, dong guan,190 52346 6
CH  523466
Manufacturer (Section G)
BUFFALO FILTER
dong xing industrial area
heng li, dong guan,190 52346 6
CH   523466
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13577194
Report Number1717344-2022-00201
Device Sequence Number5680556
Product Code GEI
UDI-Device Identifier10884521194281
UDI-Public10884521194281
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K103375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2024
Device Model NumberCVPLP2000
Device Catalogue NumberCVPLP2000
Device Lot Number210306058X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown